Volume 1, Number 1
Previous Issue Next Issue

J. Comp. Math., 1 (1983), pp. 1-1.

Full PDF 695 4014 Abstract

Ming-You Huang

J. Comp. Math., 1 (1983), pp. 2-11.

Preview Full PDF 716 3837 Abstract

Wang-Yao Li

J. Comp. Math., 1 (1983), pp. 12-19.

Preview Full PDF 724 3979 Abstract

Wen-Da Wu

J. Comp. Math., 1 (1983), pp. 20-33.

Preview Full PDF 701 3889 Abstract

Hong-Ci Huang

J. Comp. Math., 1 (1983), pp. 34-44.

Preview Full PDF 729 3932 Abstract

Qun Lin & Tao Lü

J. Comp. Math., 1 (1983), pp. 45-51.

Preview Full PDF 702 3965 Abstract

De-Hao Yu

J. Comp. Math., 1 (1983), pp. 52-62.

Preview Full PDF 690 3743 Abstract

Ji-Guang Sun

J. Comp. Math., 1 (1983), pp. 63-74.

Preview Full PDF 740 3873 Abstract

Lan Chien Huang

J. Comp. Math., 1 (1983), pp. 75-82.

Preview Full PDF 698 3989 Abstract

Xi-Chang Zhong

J. Comp. Math., 1 (1983), pp. 83-94.

Preview Full PDF 725 3887 Abstract

Zhen-Huan Teng

J. Comp. Math., 1 (1983), pp. 95-98.

Preview Full PDF 764 3738 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard